Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

GERD, painful, breathlessness, fever. On Omeprezole. Suggest?

I take 40 mg of omeprezole daily for GERD and have had my throat done 2x for strictures. Not sure that is related. 3 days ago I started having pains that take my breath away around my belly button. Doesn t feel like it is in my stomach more is my tubes (endodemetioue history) sometimes radiates to my back. The pains come and go. They wake am coupe times a night. I had a fever 100/101 the second day but nothing more. Any ideas?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

Firstly, to inform you on the strictures, these are commonly seen in patients suffering from GERD due to the acid reflux. The gastric acid produced in the stomach is safe and does not cause harm only to the stomach, because it is made in a certain way, with a protective mucosal lining within. Once this acid goes to parts which are not meant to deal with this acid, it can result in injury, scar formation, and thus strictures.

The pain is localized in your lower abdomen. The causes for this could be numerous. Thus, finding the cause would be difficult without a more elaborate description from you. The exact location, type of pain, whether associated with meals (after, before), any other symptoms (frequent urination, burning while urinating, pain and tenderness in one region, nausea or vomiting, radiation of the pain, itching around genitalia, etc.

A fever, does indicate the presence of an infection. You could either consult a doctor for adequate treatment or write back to me with further details and I would surely assist you.

I hope this informtiton helps. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Sat, 2 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor